Solvability of boundary value problems for infinite-order nonlinear degenerate differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1850-1863
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_10_a13,
author = {Tran Duc Van},
title = {Solvability of boundary value problems for infinite-order nonlinear degenerate differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1850--1863},
year = {1980},
volume = {16},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_10_a13/}
}
TY - JOUR AU - Tran Duc Van TI - Solvability of boundary value problems for infinite-order nonlinear degenerate differential equations JO - Differencialʹnye uravneniâ PY - 1980 SP - 1850 EP - 1863 VL - 16 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_10_a13/ LA - ru ID - DE_1980_16_10_a13 ER -
Tran Duc Van. Solvability of boundary value problems for infinite-order nonlinear degenerate differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1850-1863. http://geodesic.mathdoc.fr/item/DE_1980_16_10_a13/